# SDR DALA2021020900747

- Difficulty date: February 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 PASSENGER CREW DOOR 841 OUT OF ADJUSTMENT. CORRECTIVE ACTION: PERFORMED ADJUSTMENT ON PASSENGER CREW DOOR PER A320 FAM AMM 52-11-14. OK FOR SERVICE. (1725109)
